Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A characterization of tame curves in three-space


Authors: O. G. Harrold, H. C. Griffith and E. E. Posey
Journal: Trans. Amer. Math. Soc. 79 (1955), 12-34
MSC: Primary 54.0X
MathSciNet review: 0091457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the sub-division of space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 6-8.
  • [2] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • [3] L. Antoine, Sur la possibilite d'entendre l'homeomorphisme de deux figures a leur voisinage, C. R. Acad. Sci. Paris vol. 171 (1920) pp. 661-663.
  • [4] R. H. Bing, Locally tame sets are tame, Ann. of Math. (2) 59 (1954), 145–158. MR 0061377
  • [5] Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979–990. MR 0027512
  • [6] W. Graeub, Die semilinearen Abbildungen, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1950 (1950), 205–272 (German). MR 0042709
  • [7] O. G. Harrold Jr. and E. E. Moise, Almost locally polyhedral spheres, Ann. of Math. (2) 57 (1953), 575–578. MR 0053504
  • [8] O. G. Harrold Jr., The enclosing of simple arcs and curves by polyhedra, Duke Math. J. 21 (1954), 615–621. MR 0068208
  • [9] Edwin E. Moise, Affine structures in 3-manifolds. V. The triangulation theorem and Hauptvermutung, Ann. of Math. (2) 56 (1952), 96–114. MR 0048805
  • [10] Edwin E. Moise, Affine structures in 3-manifolds. VIII. Invariance of the knot-types; local tame imbedding, Ann. of Math. (2) 59 (1954), 159–170. MR 0061822
  • [11] A. Schoenflies, Bemerkung zu dem vorstehenden aufsatz des Herrn L. E. J. Brouwer, Math. Ann. 68 (1910), no. 3, 435–444 (German). MR 1511571, 10.1007/BF01475782

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0091457-4
Article copyright: © Copyright 1955 American Mathematical Society